| Model Number |
PCF-H190L |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/11/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the colonovideoscope for a separate issue.During the initial evaluation of the returned device, white residue was observed in the auxiliary water flow, and the nozzle was clogged with white residue.No patient involvement.
Additional Manufacturer Narrative
Based on the final investigation of the device the white residue was identified in the auxiliary water flow, and the nozzle was clogged with white residue during the initial evaluation was confirmed.A definitive root cause could not be identified.Based on the results of the investigation, the most probable cause of the complaint was not established.Olympus will continue to monitor the field performance of this device.Should any additional relevant information become available, a supplemental report will be submitted.